Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I'm in my third month of accutane treatment, and I have basically NO more bumps! I'm scheduled to go 5 months, but my dad wants me to go 4 so I just don't have to take the Accutane snymore. All I have left are some marks on my face and back. My question is, should I continue with months 4 and 5, or should I finish this month and be done with it?

Also, does anyone know if my red marks will fade after Accutane? They're nowhere near bad, just light reddish i guess ( They DO say Accutane makes your face redder). I'm using the AHA moisturizer now, and I haven't had any bad effects. Does AHA affect the accutane at all?

Thanks.

Share this post


Link to post
Share on other sites

If you quit early there is a much higher chance that it will come back. The accutane takes time to build up in your system. Even if you aren't broken out now, there may still be more acne that the accutane needs to deal with.

Share this post


Link to post
Share on other sites

I think you should probably discuss your concerns with your doctor before making a final call.

Just curious, what's your dosage?

Share this post


Link to post
Share on other sites

60mg a day.

But yeah, I think I'll just go on, because I finish in the summer anyway. However, my dad only wants me on it for one more month due to me having basketball in the summer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×